Alert archive / Kansas / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 89, NWS Wichita, KS
NWS Wichita, KS issued this severe thunderstorm warning at May 31, 2007, 9:44 PM CDT for Rice County, Kansas. It was in force for 61 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 31, 2007, 9:44 PM CDT (02:44 UTC)
- Expired
- May 31, 2007, 10:45 PM CDT
- In force
- 61 min
- Issued by
- NWS Wichita, KS
- Area
- Counties, with a storm outline in the text
County Rice County, KS
The radar
The Wichita radar (KICT), 114 km from the middle of the area, began a volume at 02:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 31, 6:50 PM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Dodge City, (KDDC), launched 00:00Z, 2.7 hours before the alert went out and 151 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1853 J/kg
- Mixed-layer CIN
- -8 J/kg
- Mixed-layer LCL
- 1277 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 74 m²/s²
- 0-3 km storm-relative helicity
- 184 m²/s²
- Significant tornado parameter
- 0.7
- Supercell composite
- 6.4
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KICT 010243 SVRICT KSC159-010345- /O.NEW.KICT.SV.W.0089.070601T0244Z-070601T0345Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE WICHITA KS 944 PM CDT THU MAY 31 2007 THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... WESTERN RICE COUNTY IN CENTRAL KANSAS. * UNTIL 1045 PM CDT. * AT 941 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING HAIL UP TO GOLF BALL SIZE...AND DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED NEAR CHASE...OR 26 MILES SOUTH OF ELLSWORTH...AND MOVING SOUTHEAST AT 20 MPH. * LOCATIONS WITHIN THE WARNING INCLUDE... ALDEN...BUSHTON...CHASE...FREDERICK...LYONS...RAYMOND...SILICA... STERLING. SAFETY INFORMATION FOR THIS WARNING FOLLOWS: VERY HEAVY RAINFALL IS ALSO POSSIBLE. DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. A TORNADO WATCH IS ALSO IN EFFECT FOR THE WARNED AREA. SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH LITTLE OR NO ADVANCE WARNING. REPORT SEVERE WEATHER TO THE NEAREST LAW ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE. LAT...LON 3853 9848 3816 9848 3816 9817 3852 9818 $$ HOWERTON
2 follow-up statements
000 WWUS53 KICT 010312 SVSICT SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 1011 PM CDT THU MAY 31 2007 KSC159-010345- /O.CON.KICT.SV.W.0089.000000T0000Z-070601T0345Z/ RICE KS- 1011 PM CDT THU MAY 31 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WESTERN RICE COUNTY UNTIL 1045 PM CDT... AT 1006 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING UP TO QUARTER SIZE HAIL...AND DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED NEAR ALDEN...OR 22 MILES NORTHWEST OF HUTCHINSON...MOVING SOUTHEAST AT 30 MPH. THIS SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF WESTERN RICE COUNTY...INCLUDING THE TOWNS OF ALDEN AND STERLING. THIS STORM HAS A HISTORY OF PRODUCING DAMAGING WINDS AND LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS LAT...LON 3853 9848 3816 9848 3816 9817 3852 9818 $$ JAKUB
000 WWUS53 KICT 010339 SVSICT SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 1038 PM CDT THU MAY 31 2007 KSC159-010348- /O.EXP.KICT.SV.W.0089.000000T0000Z-070601T0345Z/ RICE KS- 1038 PM CDT THU MAY 31 2007 ...THE SEVERE THUNDERSTORM WARNING FOR WESTERN RICE COUNTY WILL BE ALLOWED TO EXPIRE AT 1045 PM... AT 1036 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA. THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED TO EXPIRE AT 1045 PM. LAT...LON 3853 9848 3816 9848 3816 9817 3852 9818 $$ JAKUB
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 31, 8:30 PM CDT, 1 hour 14 minutes earlier.
Area forecast discussion, May 31, 8:30 PM CDT, 1 hour 14 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WICHITA KS 830 PM CDT THU MAY 31 2007 .MESO UPDATE... CURRENT MCS CLUSTER AFFECTING RUSSELL...BARTON...ELLIS...RUSH COUNTIES APPEARS TO BE OCCURRING ALONG A W TO E OUTFLOW BOUNDARY THAT EXTENDS FROM WEST CENTRAL THRU CENTRAL KS. 30-35 KT SOUTHERLY LOW-LEVEL JET WILL CONTINUE TO TRANSPORT INCREASINGLY UNSTABLE AIRMASS WITH MLCAPES TO 2000 J/KG INTO CENTRAL AND WESTERN PART OF SOUTH CENTRAL KS OVER THE NEXT SEVERAL HOURS...ALONG WITH INCREASED WIND CONVERGENCE INTO THE OUTFLOW BOUNDARY. CORFIDI VECTORS SUGGEST EAST-SOUTHEASTWARD PROPAGATION WITH THIS CLUSTER POSSIBLY REACHING I-135 BY 04 OR 05Z. INCREASING LOW LEVEL HELICITY AND 0-1KM SHEAR ALONG WITH STRONG DEEP LAYER SHEAR ON HAVILAND...LAPS RUC40 SOUNDINGS SUGGESTS SUPERCELL STRUCTURES CONTINUE LIKELY WITH LARGE HAIL AND A TORNADO OR TWO POSSIBLE MAINLY WEST OF I-135. DAMAGING WIND THREAT A BIT ENHANCED THIS EVE WITH 0-3KM SHEAR VECTORS OF 30-35 KT. JMC && .PREV DISCUSSION... /ISSUED 616 PM CDT THU MAY 31 2007/ UPDATE FOR AVIATION SECTION... AVIATION... 00Z TAFS RSL/SLN/HUT/ICT/CNU WIDELY SCATTERED TS LIKELY WEST OF INTERSTATE 135 THIS EVENING AS 850 LOW-LEVEL JET INCREASES WATER VAPOR TRANSPORT INTO THE AREA. STRONGEST LIFT PROGGED 05Z THRU 12Z IN CENTRAL KS PER GFS /NAM- WRF. SO ORGANIZED CONVECTION POSSIBLE IN THAT TIME WINDOW. WILL THEREFORE CARRY TEMPO TS GROUPS AT RSL/SLN/HUT 05Z-10Z. UNCERTAINTIES EXIST REGARDING CONVECTIVE CLOUD DEBRIS AND IMPACT ON HEATING FRIDAY...SO WILL ONLY CARRY VCTS OR VCSH AT TAF SITES BEYOND 12Z FRIDAY DESPITE COLD FRONT IN AREA. JMC PREV DISCUSSION... /ISSUED 327 PM CDT THU MAY 31 2007/ DISCUSSION... FORECAST CHALLENGES/CONCERNS FOCUS ON SEVERE THUNDERSTORM/HEAVY RAIN/FLOODING POTENTIAL TONIGHT THROUGH FRIDAY. RATHER COMPLEX SCENARIO EXPECTED TO UNFOLD TONIGHT. CURRENTLY...SHOWERS/THUNDERSTORMS ARE BREAKING OUT ACROSS WEST/NORTHWEST/NORTHERN KANSAS AND SOUTHERN NEBRASKA IN ZONE OF 850-700MB WARM/MOIST ADVECTION AHEAD OF SHORTWAVE ENERGY ROTATING SOUTHEAST OUT OF THE NORTHERN/CENTRAL ROCKIES. ANTICIPATE THIS ACTIVITY TO CONTINUE TO MOVE/DEVELOP EAST/SOUTHEAST THROUGH THE EVENING HOURS...WITH MORE DEVELOPMENT POSSIBLE FARTHER SOUTHWEST OVER WESTERN/SOUTHWEST KANSAS...AS SHORTWAVE ENERGY AND COLD FRONT ENCROACH FROM THE NORTHWEST. LOW-LEVEL MOISTURE CONTINUES TO SURGE NORTHWARD INTO SOUTHERN AND WESTERN KANSAS PER SATELLITE IMAGERY AND SHORT-TERM MODEL GUIDANCE. ANTICIPATING A RATHER ACTIVE NIGHT...WITH ONE OR MORE THUNDERSTORM COMPLEXES PROGRESSING ACROSS KANSAS...AIDED BY STRONG LOW-LEVEL MOISTURE TRANSPORT AHEAD OF SHORTWAVE ENERGY. THINKING CURRENT ACTIVITY OVER NORTHWEST/NORTHERN KANSAS MAY AFFECT PORTIONS OF CENTRAL KANSAS BY THIS EVENING...WITH MORE ACTIVITY POSSIBLY MOVING/DEVELOPING INTO SOUTH-CENTRAL KANSAS LATER TONIGHT. GIVEN FAIRLY SATURATED GROUNDS OVER MAINLY CENTRAL KANSAS...DECIDED TO GO WITH A FLASH FLOOD WATCH 7PM THIS EVENING THROUGH 1PM FRIDAY FOR RENO...HARVEY AND MARION COUNTIES ON NORTHWESTWARD. CONDITIONS ALSO LOOK FAVORABLE FOR STRONG/SEVERE STORMS...ESPECIALLY BEFORE MIDNIGHT GENERALLY WEST OF THE TURNPIKE...GIVEN AMPLE DEEP LAYER SHEAR AND INCREASING INSTABILITY. MAIN THREATS WILL BE LARGE HAIL AND DAMAGING WINDS. IN FACT...GIVEN PERPENDICULAR ORIENTATION OF 700-500MB WINDS AND DECENT 0-3KM SHEAR...THINKING ONE OR MORE FORWARD PROPAGATING COMPLEXES WILL BE POSSIBLE...ENHANCING DAMAGING WIND POTENTIAL. STILL SOME UNCERTAINTY ON TIMING...LOCATION AND AREAL COVERAGE OF ANY THUNDERSTORM COMPLEX(ES). ADDITIONALLY...STORMS SHOULD BE FAIRLY PROGRESSIVE (ESPECIALLY BEFORE MIDNIGHT) WHICH MAY TEND TO DECREASE WIDESPREAD VERY HEAVY RAINFALL AMOUNTS. HOWEVER...FELT IT PRUDENT TO ISSUE THE WATCH GIVEN 3 HR FLASH FLOOD GUIDANCE OF ONLY 1.5 INCHES ACROSS CENTRAL KS. THUNDERSTORM POTENTIAL WILL CONTINUE ON FRIDAY...WITH BOUNDARY SLOWING DOWN SOMEWHERE OVER THE TURNPIKE/FLINT HILLS. DECIDED AGAINST EXTENDING THE FLASH FLOOD WATCH PAST 1 PM GIVEN THUNDERSTORM COVERAGE UNCERTAINTY...BUT CONTINUED HIGH PRECIPITABLE WATER VALUES WILL CONTINUE HEAVY RAIN THREAT. STRONG/SEVERE THUNDERSTORMS APPEAR POSSIBLE GENERALLY ALONG/SOUTHEAST OF THE TURNPIKE AHEAD OF THE FRONT...ESPECIALLY IF SUFFICIENT DESTABILIZATION OCCURS. LINGERING FRONTAL BOUNDARY...ALONG WITH SUBTLE SHORTWAVE ENERGY CONTINUING TO ROTATE SOUTHEASTWARD ON SOUTHERN PERIPHERY OF UPPER MIDWEST LOW SHOULD RESULT IN CONTINUED CHANCES FOR THUNDERSTORMS ACROSS MAINLY SOUTH-CENTRAL AND SOUTHEAST KS FRIDAY NIGHT THROUGH SATURDAY NIGHT. GIVEN THE FRONTAL BOUNDARY SLOWING DOWN OR MAYBE EVEN STALLING ALONG THE OKLAHOMA BORDER...COULD BE LOOKING AT CONTINUED HEAVY RAIN POTENTIAL...ESPECIALLY ACROSS SOUTHEAST KANSAS ON FRIDAY NIGHT/EARLY SATURDAY. THINGS SHOULD DRY OUT BY SUNDAY...AS NORTHWEST FLOW ALOFT DEVELOPS OVER THE CENTRAL CONUS AND SURFACE HIGH PRESSURE APPROACHES FROM THE NORTHWEST. MEDIUM RANGE MODELS ARE COMING INTO BETTER AGREEMENT IN BREAKING DOWN WESTERN CONUS RIDGE IN RESPONSE TO SHORTWAVE ENERGY COMING ONSHORE. STILL QUITE A BIT OF SPREAD BETWEEN VARIOUS MODELS AND GFS ENSEMBLES...BUT CONSENSUS IS FOR ABOVE NORMAL TEMPERATURES AND BREEZY CONDITIONS BY WEDNESDAY...WITH THUNDERSTORM CHANCES POSSIBLY INCREASING WITH THE POTENTIAL FOR A COLD FRONT TO APPROACH FROM THE NORTHWEST. KLEINSASSER AVIATION... COMPOSED FOR THE 18Z TAFS AT 1128 AM CDT...NOT A LOT OF TAF CONCERNS FOR THE FIRST 6 HOURS AS WARM AIR IN THE MID LAYERS KEEPING THINGS CAPPED. MAIN CONCERN WILL BE CONVECTIVE COMPLEX AFTER 06Z/FRI ACROSS CEN KS NEAR KRSL AND KHUT AND POSSIBLY KICT. WOULD PREFER TO GO WITH VCTS AFTER 06Z IN CEN KS UNTIL WE SEE WHERE THIS COMPLEX WILL TRACK. CERTAINLY COULD SEE SOME +TSRA AND VARIABLE WINDS GUSTING TO 35 TO 45 KNOTS. KETCHAM && .PRELIMINARY POINT TEMPS/POPS... WICHITA-KICT 64 77 61 81 / 70 60 50 20 HUTCHINSON 62 75 59 82 / 70 60 30 10 NEWTON 64 76 60 81 / 70 60 40 20 ELDORADO 66 78 62 80 / 70 60 50 20 WINFIELD-KWLD 66 78 63 81 / 60 60 50 30 RUSSELL 58 74 55 81 / 70 50 20 10 GREAT BEND 58 74 56 81 / 70 50 20 10 SALINA 61 75 57 81 / 70 70 30 10 MCPHERSON 62 75 59 81 / 70 60 30 10 COFFEYVILLE 67 78 63 80 / 40 60 50 40 CHANUTE 66 78 63 80 / 40 60 50 30 IOLA 66 78 63 80 / 50 70 50 30 PARSONS-KPPF 67 78 63 80 / 40 60 50 40 && .ICT WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH FRIDAY AFTERNOON FOR KSZ032-033- 047>052-067-068. &&
Hazardous weather outlook, May 31, 4:26 PM CDT, 5 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WICHITA KS 426 PM CDT THU MAY 31 2007 KSZ032-033-047>053-067>072-082-083-091>096-098>100-012230- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 426 PM CDT THU MAY 31 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS... SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS. .DAY ONE...TONIGHT ONE OR MORE CLUSTERS OF STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED TO MOVE OR DEVELOP INTO PORTIONS OF CENTRAL AND SOUTH CENTRAL KANSAS THIS EVENING AND TONIGHT. SOME OF THE STORMS MAY BE SEVERE...PRODUCING DAMAGING WIND GUSTS OF 60 TO 80 MPH...AND HAIL UP TO THE SIZE OF HALF DOLLARS. ADDITIONALLY...AREAS OF HEAVY RAINFALL WILL BE POSSIBLE...WHICH MAY LEAD TO MORE FLOODING CONCERNS. PLEASE REFER TO THE LATEST FLASH FLOOD WATCH FOR MORE DETAILS ON THE FLOODING POTENTIAL. THE SEVERE THUNDERSTORM THREAT SHOULD STAY CONFINED TO AREAS GENERALLY ALONG AND WEST OF THE KANSAS TURNPIKE MAINLY BEFORE 1 AM. THE THREAT FOR HEAVY RAINFALL COULD CONTINUE ALL NIGHT...AND MAY REACH INTO PORTIONS OF SOUTHEAST KANSAS. ADDITIONALLY...A FEW STRONG STORMS CAPABLE OF SMALL HAIL AND GUSTY WINDS WILL BE POSSIBLE INTO SOUTHEAST KANSAS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY CONTINUED STRONG STORMS WITH THE POTENTIAL FOR SMALL HAIL...GUSTY WINDS...HEAVY RAIN AND LOCALIZED FLOODING WILL BE POSSIBLE ON FRIDAY...AS A COLD FRONT SLOWLY PROGRESSES ACROSS THE AREA. REFER TO THE LATEST FLASH FLOOD WATCH FOR MORE DETAILS ON THE FLOODING POTENTIAL. THUNDERSTORM CHANCES MAY CONTINUE FOR FRIDAY NIGHT THROUGH SATURDAY NIGHT ACROSS PORTIONS OF SOUTH CENTRAL AND SOUTHEAST KANSAS. THE THREAT FOR A FEW STRONG STORMS ALONG WITH HEAVY RAIN AND LOCALIZED FLOODING MAY CONTINUE...ESPECIALLY ON FRIDAY NIGHT AND EARLY SATURDAY. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING AND TONIGHT FOR AREAS MAINLY ALONG AND WEST OF THE KANSAS TURNPIKE. ADDITIONALLY...REPORTS OF HEAVY RAINFALL AMOUNTS AND FLOODING WOULD BE GREATLY APPRECIATED. && FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP REC/BDK/ADK
In the hours before
Local storm report, May 31, 9:19 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
919 PM CDT THU MAY 31 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0917 PM HAIL 10 NW GREAT BEND 38.46N 98.94W
05/31/2007 M1.00 INCH BARTON KS LAW ENFORCEMENT
&&
MJRLocal storm report, May 31, 9:25 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
925 PM CDT THU MAY 31 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0925 PM HAIL 10 W GREAT BEND 38.36N 98.99W
05/31/2007 M0.75 INCH BARTON KS LAW ENFORCEMENT
&&
MJRLocal storm report, May 31, 9:27 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
927 PM CDT THU MAY 31 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0927 PM HAIL 5 W GREAT BEND 38.36N 98.90W
05/31/2007 M1.00 INCH BARTON KS LAW ENFORCEMENT
&&
MJRLocal storm report, May 31, 9:28 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
928 PM CDT THU MAY 31 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0927 PM HAIL SW GREAT BEND 38.36N 98.81W
05/31/2007 M1.00 INCH BARTON KS LAW ENFORCEMENT
&&
MJRLocal storm report, May 31, 9:33 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
933 PM CDT THU MAY 31 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0932 PM HAIL N ELLINWOOD 38.35N 98.58W
05/31/2007 M0.50 INCH BARTON KS TRAINED SPOTTER
&&
MJRLocal storm report, May 31, 9:37 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
937 PM CDT THU MAY 31 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0930 PM HAIL GENESEO 38.52N 98.15W
05/31/2007 M0.75 INCH ELLSWORTH KS TRAINED SPOTTER
&&
MJRThe office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 31, 7:30 PM CDT | Severe Thunderstorm Warning | ICT | Barton, Russell | 60 min |
| May 31, 8:26 PM CDT | Severe Thunderstorm Warning | ICT | Barton | 64 min |
| May 31, 8:51 PM CDT | Severe Thunderstorm Warning | ICT | Ellsworth, Rice | 54 min |
| May 31, 9:23 PM CDT | Severe Thunderstorm Warning | ICT | Barton | 67 min |
| May 31, 9:27 PM CDT | Severe Thunderstorm Warning | ICT | Ellsworth, Rice | 63 min |
| May 31, 9:50 PM CDT | Severe Thunderstorm Warning | ICT | McPherson | 55 min |
| May 31, 10:17 PM CDT | Severe Thunderstorm Warning | ICT | Harvey, Reno | 52 min |
| May 31, 10:19 PM CDT | Severe Thunderstorm Warning | ICT | Saline | 44 min |
| May 31, 10:26 PM CDT | Severe Thunderstorm Warning | ICT | Harvey, McPherson, Marion | 79 min |
| May 31, 11:18 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Harvey, Marion | 57 min |
| May 31, 11:49 PM CDT | Severe Thunderstorm Warning | ICT | Chase | 71 min |
| Jun 1, 12:15 AM CDT | Severe Thunderstorm Warning | ICT | Sedgwick, Sumner | 60 min |
| Jun 1, 12:44 AM CDT | Severe Thunderstorm Warning | ICT | Harper | 61 min |
| Jun 1, 1:21 AM CDT | Severe Thunderstorm Warning | ICT | Sumner | 54 min |
| Jun 1, 1:51 AM CDT | Severe Thunderstorm Warning | ICT | Cowley, Sumner | 69 min |
| Jun 1, 2:40 AM CDT | Severe Thunderstorm Warning | ICT | Chautauqua, Elk | 50 min |
| Jun 1, 2:46 AM CDT | Flash Flood Warning | ICT | Elk, Greenwood | 5 hr |
| Jun 1, 2:54 AM CDT | Flash Flood Warning | ICT | Woodson | 5 hr |
| Jun 1, 3:14 AM CDT | Severe Thunderstorm Warning | ICT | Montgomery, Wilson | 46 min |
| Jun 1, 3:48 AM CDT | Severe Thunderstorm Warning | ICT | Labette, Montgomery, Neosho, Wilson | 57 min |
| Jun 1, 3:14 PM CDT | Severe Thunderstorm Warning | ICT | Sedgwick, Sumner | 61 min |
| Jun 1, 5:23 PM CDT | Severe Thunderstorm Warning | ICT | Chautauqua, Elk, Montgomery, Wilson | 67 min |
| Jun 1, 6:26 PM CDT | Severe Thunderstorm Warning | ICT | Montgomery, Wilson | 30 min |
| Jun 1, 6:44 PM CDT | Flash Flood Warning | ICT | Elk | 6 hr |
Nearby
Severe Thunderstorm Warnings in Kansas, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.